The Lukacs–Olkin–Rubin Theorem on Symmetric Cones Without Invariance of the “Quotient”

Bartosz Kołodziejek

Abstract

We prove the Lukacs–Olkin–Rubin theorem without invariance of the distribution of the “quotient,” which was the key assumption in the original proof of (Olkin–Rubin in Ann Math Stat 33:1272–1280, 1962). Instead, we assume existence of strictly positive continuous densities of respective random variables. We consider the (cone variate) “quotient” for any division algorithm satisfying some natural conditions. For that purpose, a new proof of the Olkin–Baker functional equation on symmetric cones is given.
Author Bartosz Kołodziejek ZRPSM
Bartosz Kołodziejek,,
- Department of Probability and Mathematical Statistics
Journal seriesJournal of Theoretical Probability, ISSN 0894-9840
Issue year2016
Vol29
No2
Pages550-568
Publication size in sheets0.9
Keywords in EnglishLukacs characterization, Division algorithm, Wishart distribution, Riesz distribution, Symmetric cones, Functional equations
Abstract in PolishW pracy uogólniono twierdzenie Lukacsa-Olkina-Rubina na przypadek stożków symetrycznych. Ponadto, osłabiono założenia regularnościowe na gęstości.
DOIDOI:10.1007/s10959-014-0587-3
URL http://link.springer.com/article/10.1007/s10959-014-0587-3
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.854 (2) - 2016=0.8 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back